# SDR CA150713015

- Difficulty date: July 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 180G
- Aircraft time: 7,350 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C203
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: MC051010571
- Condition: Cut
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE RT RUDDER CABLE FIND CUT IN THE TAIL PULLEY.
